# SDR ALG2003F000C

- Difficulty date: August 15, 2002
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Engine: Allsn 250C47B
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: 206064804073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER CRACKED AND CORRODED BEYOND REPAIR.
